MathSciNet Relay Station
MathSciNet bibliographic data
MR1218743 (94g:35140) 35L65 (76N15)
Fan, Hai Tao A vanishing viscosity approach on the dynamics of phase transitions in van der Waals fluids. J. Differential Equations 103 (1993), no. 1, 179–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement